# SDR SWAA2016072754268

- Difficulty date: July 19, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe
- Part number: 146A8200
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT CARGO DOOR UPPER SURFACE OF FAILSAFE STRAP CORRODED AT BS 794, RBL 20.  R & R THE FAILSAFE IAW  SRM AND DWG.
